Feb 4, 2012
today I do not remember to have the normal medication sustiva maybe I have two time sustiva medication or maybe I have lamzidivir plus sustiva after five minute any problem please
| Response from Dr. Young
Hello and thanks for posting.
A double dose of your medications shouldn't cause any long-term problems, only the increased risk of short-term side effects from Sustiva (namely the psychological effects).
This could be a good teachable time to make sure that your pill taking systems are as good as possible; perhaps a pre-filled pill box (container) could help you avoid doing this in the future.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.